Publicaciones



2013

M. L. Arias, C. Conde, Generalized inverses and sampling problems, Journal of Mathematical Analysis and Applications 398 (2013), 744-751.  preprint


2012

E. Andruchow, G. Larotonda, L. Recht, A. Varela. A characterization of minimal Hermitian matrices, Linear Algebra and its Applications, 436 (7) (2012), 2366-2374.  preprint

J. Antezana, G. Larotonda, A. Varela. Thompson-type formulae, Journal of Functional Analysis,  262 (4) (2012), 1515-1528. preprint

 E. Chiumiento, Examples of homogeneous manifolds with uniformly bounded metric projection,  Revista de la Unión Matemática Argentina 53 no. 2 (2012), 13-23. preprint

E. Chiumiento, M. Melgaard. Stiefel and Grassmann manifolds in quantum chemistry, J. Geom. Phys.  62 (8) (2012), 1866–1881. preprint

C. Conde, A version of the Hermite-Hadamard inequality in a nonpositive curvature space, Banach J. Math. Anal. 6 no. 2, (2012), 141-149. preprint

C. Conde, M. Moslehian, A. Seddik, Operator inequalities related to the Corach-Porta-Recht inequality, Linear Algebra and Applications ,436 (2012) 3008-3017. preprint

C. Conde, Characterization of unitary operators by elementary operators and unitarily inavariants norms. Math. Inequal. Appl. Volume 15 Number 1 (2012), 89-96. preprint
 

2011

E. Andruchow,  Strongly smooth paths of idempotents, J. Math. Anal. Appl. 378 (2011),   252 - 267. preprint

2010

E. Andruchow,  J. Antezana,   G. Corach, Topology and smooth structure for pseudo-frames, Integral Equations and Operador Theory   67 (2010), 451 - 466. preprint

E. Andruchow,  G. Corach,   A. Maestripieri   Geometry of unitary orbits of oblique projections, Acta Sci. Math. (Szeged)  76 (2010), 659 - 681. preprint


E. Andruchow,  G. Larotonda. Smooth paths of conditional expectations, J. Math. Anal. Appl. 365, (2010) no. 2, 541-558. preprint

 E. Andruchow, E. Chiumiento, G. Larotonda. Homogenous manifolds from noncommutative measure spaces, J. Math. Anal. Appl. 365, (2010) no. 2, 541-558. preprint

E. Andruchow, G. Larotonda. The recitifiable distance in the unitary Fredholm group. Studia Math. Studia Math. 196 (2010), 151-178. preprint

E. Andruchow, G. Larotonda, L. Recht. Finsler geometry and actions of the p-Schatten unitary groups. Trans. Amer. Math. Soc. 362 (2010), 319-344. preprint

E. Chiumiento. Metric geometry in infinite dimensional Stiefel manifolds, Differential Geometry and its Applications, 28 (4) (2010), 469-479. preprint

E. Chiumiento. Geometry of I-Stiefel manifolds, Proc. Amer. Math. Soc. 138 (2010), 341-353. preprint 

C. Conde, G. Larotonda. Manifolds of semi-negative curvature. Proc. London Math. Soc. (2010) en prensa. preprint 

C. Conde, G. Larotonda. Spaces of nonpositive curvature arising from a finite algebra. J. Math. Anal. Appl. 368, (2010) no. 2, 636-649. preprint

2009

E. Andruchow, L. Mata Lorenzo, A.  Mendoza, A. Varela. Minimal Matrices and the corresponding Minimal Curves on Flag manifolds in low dimension.  Linear Algebra and its Applications, 430 (2009), 1906 - 1928.  preprint

E. Andruchow, G. Larotonda. Lagrangian Grassmanian in Infinite Dimension.  J. Geom. Phys. 59 (2009), no. 3, 306-320.  preprint

C. Conde, Normal operators and inequalities in norm ideals. Linear Algebra and its Applications, 431 (2009), 1774-1777. preprint

C. Conde, Nonpositive curvature in p-Schatten class. Journal of Mathematical Analysis and Applications, 356 (2009), 664-673. preprint

C. Conde, Clarkson-McCarthy interpolated inequalities in Finsler norms. Journal of Inequalities in Pure and Applied Mathematics (2009) Volume 10, Issue 1, article 4. preprint


2008

E. Andruchow, G. Larotonda. Hopf-Rinow Theorem in the Sato Grassmanian. Journal of Functional Analysis 255 (2008) no.7, 1692-1712. preprint

E. Andruchow, G. Larotonda. Weak Riemannian manifolds from finite index subfactors. Ann. Global Anal. Geom. 34 (2008) no. 3, 213-232. preprint

C. Conde, Geometric Interpolation in Symmetrically-normed Ideals. Linear Algebra and its Applications, Volume 429, Issue 4 (2008), 819-834. preprint

C. Conde, Geometric Interpolation in p-Schatten class. Journal of Mathematical Analysis and Applications, 340 (2008), 920-931. preprint

G. Larotonda. Norm inequalities in operator ideals. Journal of Functional Analysis 255 (2008) no. 11, 3208-3228. preprint


2007

C. Conde, Differential Geometry for Nuclear Positive Operators. Integral Equations and Operador Theory, 57 (2007), 451-471. preprint

G. Larotonda. Nonpositive Curvature: A Geometric Approach to Hilbert-Schmidt Operators. Differential Geom. Appl. 25 (2007), no. 6, 679-700. preprint

 

2006

E. Andruchow, G. Larotonda. Nonpositively Curved Metric in the Positive Cone of a Finite von Neumann Algebra. J. London Math. Soc. (2) 74 (2006), no. 1, 205-218. preprint

G. Larotonda. Unitary Orbits in a Full Matrix Algebra. Integral Equations Operator Theory 54 (2006), no. 4, 511-523. preprint

 

2005

E. Andruchow, A. Varela, C*-modular vector states, Integral Equations Operator Theory, 52 (2005), no. 2, 149-163. preprint

E. Andruchow, Short geodesics in the L2 metric, Canad. Math. Bull., 48 (2005), 340-354. preprint

E. Andruchow, G. Corach, Metrics in the set of partial isometries with finite rank, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 1, 31-44. preprint

E. Andruchow, A. Varela, Riemannian geometry of finite rank positive operators, Differential Geometry and its Applications, 23 (2005), no. 3, 305-326. preprint

E. Andruchow, A. Varela, States with equivalent supports, Journal of Operator Theory, 53 (2005), no. 1, 35-48. preprint

E. Andruchow, G. Corach, M. Mbekhta, On the geometry of generalized inverses, Math. Nachr. 278 (2005), no. 7-8, 756-770. preprint

2004

E. Andruchow, G. Corach, Differential geometry of partial isometries and partial unitaries, Illinois Journal of Mathematics 48, No. 1 (2004), 97-120. preprint

2003

E. Andruchow, A non smooth exponential, Studia Mathematica, 155 (2003), 265-271. preprint

E. Andruchow, G. Larotonda, Connes' Metric for States in Group Algebras, Revista de la UMA, vol 44 (2003), no. 2, 49-56. preprint 

E. Andruchow, D. Stojanoff, Nilpotents in finite algebras, Integral Equations Operator Theory, 45 (2003), no. 3, 251-267. preprint

2002

E. Andruchow, Continuity of the support of a state, Proceedings of the American Mathematical Society 130 (2002), 3565-3570. preprint

 


2001

E. Andruchow, G. Corach y D. Stojanoff; Projective space of a C*-module, Infinite Dimensional Analysis, Quantum Probability and Related Topics, Vol. 4 No. 3 (2001), 289-307. preprint

E. Andruchow, A. Varela; Fibre bundles over orbits of states, Margarita Mathematica en memoria de José Javier (Chicho) Guadalupe Hernández, L.Espanol y J.L Varona, Editores, Servicio de Publicaciones de la Universidad de La Rioja, Espana, pp. 635-659, 2001. preprint

 

2000

E. Andruchow, G. Corach, D. Stojanoff; Projective space of a C*-algebra, Integral Equations Operator Theory, 37 (2000), no. 2 , 143-168. preprint

1999

E. Andruchow, G. Corach D. Stojanoff; Geometrical significance of Lowner-Heinz inequality, Proceedings of the American Mathematical Society, 128 (1999), no.2, 1031-1037. preprint

E. Andruchow, G. Corach y D. Stojanoff; Geometry of the sphere of a Hilbert module, Mathematical Proceedings of the Cambridge Philosophical Society, 127 (1999), 295-315. preprint

E. Andruchow y D. Stojanoff, Group conditional expectations of finite index, Boletín de la Academia Nacional de Ciencias de Córdoba, tomo 63 (1999), 91-100. preprint

E. Andruchow, A. Varela, Weight centralizer expectations with finite index, Mathematica Scandinavica, 84 (1999), 243-260. preprint

E. Andruchow, G. Corach, D. Stojanoff, Geometry of oblique projections , Studia Mathematica, 137 (1) (1999), 61-79. preprint